# SDR CA090319010

- Difficulty date: March 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Screw
- Part number: NAS1351C428
- Condition: Overtorqued
- Location: Hyd Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A TEST FLIGHT FOR THE POWER PAK CHANGE, IT WAS REPORTED THAT THE LANDING GEAR SELECTOR LEVER WAS VERY WEAK AND SLUGGISH IN RETURNING TO NEUTRAL. THE HANDLE WOULD STOP APPROX .2500 BEFORE IT CONTACTED THE NEUTRAL STOP. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE 4 SCREWS (NAS1315C4-28) ATTACHING THE MANIFOLD TO THE POWER PAK WERE OVER TORQUED, CAUSING THE LANDING GEAR SELECTOR SPOOL TO BIND AND SEVERLY TIGHTEN UP THE ROTATIONAL FREEDOM OF THE SELECTOR ARM. SCREWS WERE RE-TORQUED TO 35 IN/LBS IAW THE PA31 MM AND SUCCESSFUL GEAR SWINGS WERE CARRIED OUT. THE VENDER WAS CONTACTED.
